MAUDE Adverse Event Report: FX SOLUTIONS HUMERIS; REVERSED SHOULDER PROTHESIS

FX SOLUTIONS HUMERIS; REVERSED SHOULDER PROTHESIS
Model Number 112-0000
Medical Device Problem Code Microbial Contamination of Device (2303)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 12/28/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr has alredy been submitter to fda by the us importer with report number 3014128390-2023-00001.
 
Event or Problem Description
The patient was revised due to an infection on (b)(6) 2022.The implantation date was on (b)(6) 2022.A double taper +0mm and an offset head 50x20 were explanted.A double taper +0mm and an offset head 50x20 were implanted.

Brand Name
HUMERIS
Common Device Name
REVERSED SHOULDER PROTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
Manufacturer (Section G)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR   01440
Manufacturer Contact
ratsamy thevenin
1663 rue des majornas
viriat, 01440
FR   01440
MDR Report Key16468214
Report Number3009532798-2023-00010
Device Sequence Number7671981
Product Code PHX
UDI-Device Identifier03701037300732
UDI-Public03701037300732
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number112-0000
Device Catalogue Number112-0000
Device Lot NumberS2222
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/18/2023
Initial Report FDA Received Date03/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown